been on it 5 days now , not noticed any difference , does it take a while to kick in , or should my dose be higher , i worry constantly about my memory which seems to have gone , then i get exstreamly anxious ,
Pregabalin - I am on 150mg of preglablin?
- 4 May 2016 by chestnutisadog12
- 6 May 2016
- generalized anxiety disorder, pregabalin, dosage, memory
Added 4 May 2016:
also one scary thing is im having trouble speaking , getting my words out , found out this is a side effect from Pregabalin , anyone know how long this lasts ?
CHESTNUT; yes the brand name is Lyrica and it is used for several things mostly depression and pain from nerves. And yes when you first start this medication it is very common to get some side effects like you are saying as this medication builds up in your system. which is about 7 to 14 days this is all normal than these side effects go away normally in that time and you continue to take the medication and your symptoms get better and what they are treating you for well hopefully get better the longer your on it. Take it only as directed and about the same time each day. Things should get better for you after the side effect period goes away. But it does take 6 to 8 weeks to reach a full blood level. But even before that you should start to feel something better one of the problems with these medications like this is they don't tell you enough when you get it from the doctor because sometimes the symptoms you are working on getting rid of even get worse for the first 2 weeks your doing just fine try and stick with it. And it well get better. Chuck1957
- Pregabalin Information for Consumers
- Pregabalin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pregabalin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 9 Feb 2012 • 1 answer
I have been taking lyrica/pregabalin 150mg per day for 4 years. In July I started getting this feel?
Posted 3 Dec 2013 • 1 answer
Posted 20 Jan 2014 • 2 answers
Posted 3 Sep 2017 • 0 answers
Posted 16 Oct 2017 • 2 answers